# SDR SWAA2018112727128

- Difficulty date: October 4, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Part serial: 000795
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 7 SLAT SKIN CRACKED AT ACTUATOR AROUND AFT OUTBOARD FASTENER HOLES.  R&R NR 7 SLAT ASSEMBLY IAW AMM.
